# SDR AMWA14

- Difficulty date: November 18, 2002
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- Aircraft time: 17,545 hours, 25,707 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Pressure Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AND "A" CHECK ON THE LT ENGINE TRUSS, MAINTENANCE FOUND THE LT/RT PRESSURE PLATES EXHIBIT RIVET HEAD CONTACT. MAINTENANCE REPAIRED THE PRESSURE PLATE CHAFING. NO TEARDOWN REPORT WILL BE REQUIRED.
